Recurring nausea, tiredness. Reason?
I have been having on and off again nasea for the past few weeks for only 2-3 mins at a time about 6 times or so a day. I am a little more tired and still have energy to do things and go on with life except its interrupting my workouts. Please if you have any feed back I would really appreciate...
Headache, tiredness, nausea, dizziness. Chance of pregnancy?
Hello..i have been having headaches for about 2 weeks now this last week they have been the same time every day about 3pm in tge afternoon. I am drinking lots of water and going to the toilet alot.i feel tired and have nausea at times too. When i have my headaches i feel light headed and dizzy as...
Nausea,tiredness.Light bleeding and spotting.Pregnant?
Tired for a 2 weeks and headaches off and on- mild nausea- dizziness- and tenderness of the breasts off and on for 1 week. My regular period started 3 days late- a lot of bright red blood at first with a few clots- extremely mild compared to my usual periods. the 2nd day was light bleeding and...
Nausea, trouble eating, stuffiness, spotting between cycles. Cause?
I had a 2 day period (that was approx. 1 week late) Aug 31-Sept 1st. I have been nauseous and having trouble eating. I have thrown up a handful of times in the past few weeks, mostly early morning or if I get rushing around. I thought it was a stomach virus, but no one else in my home or social...
Dizziness, nausea, gastroenteritis, headache. Remedy?
I was taken to hospital yesterday. Dizziness, nauseas and a sense of vomiting. Couldn t stand the smell of food.They told me that it seems a stomach bug but most likely gastroenteritis. I didn t have a lose stomach, I have a headache but no fever. 24 hours later I have headache, feeling week,...
Is headache and nausea caused due to diabetes?
Hi I have type 2 diabities and for the last three weeks have been getting heaaches, feeling sick and tired most of the day. I have been on the same medication metformain 1000g in the morning and 850 at night. Could the headaches and nausea be related to my diabities
Nausea, throat obstruction. Need suggestion
Dear Sir/Madam, I am Nagendran working for caterpillar at Yemen. I have been feeling the vomiting sensation past 2 weeks. I am always working outside in the field as service engg, so not possible to have different foods. In breakfast & Dinner eggs and bread at the afternoon bread with vegetable...
What is the cause of irregular periods with nausea, nervousness ?
I am 37 years old and for the past 4-5 months my menstrual cycles have been about one week early except this last one was 2 months early. I feel really nauseous after eating and just have a feeling of nervousness pretty much all the time. I also have like a metallic taste in my mouth , sometimes...
Stomach pain above belly button, nausea
I have been having stomach pains in a centralized location about 1 inch above my belly button. It has been constant the past few days and has not gone away like it normally does. It has been in and out over the past 3 some odd week. My eating habits have changed because of it. I feel nauseous...
What are these symptoms of body ache, nausea and headache ?
Hello, I m a 23 yr old female. My husband and I have been trying to have another baby. We have a 2 year old daughter. The dates we didn t use protecion were March 11, 13, and 23. I had my last period March 19. And I m supposed to get it next week. But For the past 5 days I have been feeling weak,...
Every morning epigastric and therefore nausea. How to avoid nausea?
This may be related to GERD. Try over the counter prilosec OTC for 2-3 weeks.
Answered by -
General & Family Physician
Hi doctor. I have recently been having nausea lately for about 2 weeks, which becomes more noticable at night. What is this and how does it go away? Thank you.
You will need to provide more information to understand the cause of nausea. Nevertheless Domperidone is a useful drug to treat nausea.
Answered by -
General & Family Physician
Hi, I've been experiencing from what i would describe as dizzy spells for quite some time now (as in a few years) they come and go and are quite random however 9 times out of 10 they will occur within a minite or so of sit-standing, from what i can recall they tend to occur more in the afternoon than in the morning and i dont necessarily get them everyday. I might get a couple in a day then not have any for a while... So it makes it hard for me to put my
Finger on what actually causes it. Basically when i experience these "dizzy spells" i get the sudden feeling of warm blood rushing kind if like a heat flush but i dont sweat. Everything goes brown - i lose my vision for roughly 5-10 seconds then it the brown slowly fades and i regain full vision. I feel like im going to lose my leg in and i often have to grab onto something close by. Whether that means i fall against a wall, or i press up against something, or i just stand completely still and try not to collapse. A couple of times i have been close by to the couch or bed and ive allowed myself to just collapse into it and i havent felt a thing, it could of been the floor and i wouldnt have known. Ive never actually lost consiousness. A couple of times ive been in mid conversation and tried to keep my composure and to my knowledge i have but i dont know if my eyes deviated or anything... I must admit i dont drink as much water as i should on a daily basis and i do have 1 or 2 cans of diet coke a day. I eat relativley well (im a recoverying bulimic) and i dont exersise all that much anymore (i used to do a lot of sport and fittness) but for the past 6 years its slowly decreased. I'm a 21yo female and am roughly 162 cms tall and weigh 62-65 kgs (at the moment im 63 but my weight can fluctuate between 2-4kgs a day this is not uncommon to me and has been something that i can always remeber to be the case) I take a stimulant for concentration (PRN i take it when i need it) usually 15mg of dexamphetamine once daily 3 times a week (for uni) but there are more days i dont take than i do and ive been on this for about 7 years and i dont really think its related. For the last 1.5 years ive had to start wearing glasses - not so much for close up thing but things are generally blurry in the distance. Also as a kid i constantly had ear infections (swimmers ear) due to always being in the pool and had my ears suctioned out a few times, i havent had an ear problem in years and years though. I as a young adolescent always had a BP on the lower side (90's on 40 sorta thing) but in recent years its usually 110/120 on 80ish and my HR is usually in the 100's (probably due to the stimulant) but even of i havent taken it for days/weeks etc my HR is usually >90. Also lately - last 2/3 weeks my legs and feet feel like they might have a DVT in the sense that i cant keep them still for too long even if im sitting, driving or lying flat due to a warm discomfrot feeling as if the circulation isnt great. I dont get pins and needles if they are flat and not crossed but as soon as i cross my legs within a few minutes i have pins and needles. Just then (after dinner) i did a portural BP woth an electronic cuff and sitting the BP was 114/67 and HR 111 then standing 98/63 HR 125 i struggle in the heat (hot days/ hot showers and baths, i get really weak, light headed, lethargic and floppy- sometimes unable to support my own weight) im not really sure what other relevant info i can give but more than happy to answer questions to give you a better picture.
Do you have an associated nausea, vomiting, ringing ear, hearing difficulty associated with this? Perhaps the dizziness is related to benign vertigo (which is not concerning).
Answered by -
General & Family Physician
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions